×

Found 453 Documents (Results 1–100)

WKB method for nonlinear equations of Emden-Fowler type. (English. Russian original) Zbl 1507.34013

Dokl. Math. 105, No. 1, 39-44 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 46-51 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On asymptotic behavior of solutions of \(n\)th order Emden-Fowler type difference equations with advanced argument. (English) Zbl 1482.39011

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 4, 201-213 (2021) and Izv. Nats. Akad. Nauk 56, No. 4, 62-76 (2021).
Reviewer: Pavel Rehak (Brno)
MSC:  39A21 39A12
PDFBibTeX XMLCite
Full Text: DOI

Approximate analytical solutions generalized Lane-Emden-Fowler equations. (English) Zbl 1493.34087

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 302-309 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Parametrization of solutions to the Emden-Fowler equation and the Thomas-Fermi model of compressed atoms. (English. Russian original) Zbl 1455.34018

Comput. Math. Math. Phys. 60, No. 8, 1271-1283 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1315-1328 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Ermakov-Pinney and Emden-Fowler equations: new solutions from novel Bäcklund transformations. (English. Russian original) Zbl 1405.37083

Theor. Math. Phys. 196, No. 3, 1268-1281 (2018); translation from Teor. Mat. Fiz. 196, No. 3, 373-389 (2018).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotics of oscillating solutions to equations with power nonlinearities. (English. Russian original) Zbl 1393.34051

J. Math. Sci., New York 230, No. 5, 651-655 (2018); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 132 (2016).
MSC:  34D05 34C10 34A34
PDFBibTeX XMLCite
Full Text: DOI

The strong nonlinear limit-point/limit-circle problem. (English) Zbl 1479.34003

Trends in Abstract and Applied Analysis 6. Hackensack, NJ: World Scientific (ISBN 978-981-3226-37-1/hbk; 978-981-3226-39-5/ebook). xi, 312 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI Link

A higher order implicit method for numerical solution of singular initial value problems. (English) Zbl 1442.65128

Giri, Debasis (ed.) et al., Mathematics and computing. Third international conference, ICMC 2017, Haldia, India, January 17–21, 2017. Proceedings. Singapore: Springer. Commun. Comput. Inf. Sci. 655, 255-264 (2017).
MSC:  65L06 34A12
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear flows and optimality for functional inequalities: an extended abstract. (English) Zbl 1396.58023

Manchanda, Pammy (ed.) et al., Industrial mathematics and complex systems. Emerging mathematical models, methods and algorithms. Based on the presentations at the international conference, Greater Noida, India, January 29–31, 2016. Singapore: Springer (ISBN 978-981-10-3757-3/hbk; 978-981-10-3758-0/ebook). Industrial and Applied Mathematics, 21-26 (2017).
MSC:  58J35 49K30 35J61
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software